Propagation of flexural waves through an inhomogeneous plate with slowly changing parameters
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 530-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a24,
author = {G. S. Markosyan},
title = {Propagation of flexural waves through an inhomogeneous plate with slowly changing parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {530--532},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a24/}
}
G. S. Markosyan. Propagation of flexural waves through an inhomogeneous plate with slowly changing parameters. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 530-532. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a24/